# SDR UPS00432184

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 7075T6125
- Condition: Corroded
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C,  RT  WING LEADING EDGE.  CORROSION ON SUPPORT CHANNEL FOR LE LOWER.  FALSE WORK PANEL I/B OF NR 4 ENGINE.
